# SDR JOP2001F00000

- Difficulty date: September 5, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N54828
- Make and model: Piper PA-23-250
- Aircraft serial: 277554125
- Engine: Lyc TIO540*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 1627753156
- Condition: Separated
- Location: Lt Mlg
- Part time: 3,600 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT TAXIED ON THE RUNWAY FOR TAKEOFF AND BEFORE THE TAKEOFF BEGAN THE LEFT MAIN WHEEL OUTER HALF, SEPARATED AND THE TAKEOFF WAS ABORTED.
